# SDR 2003UALA00066

- Difficulty date: January 16, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N349UA
- Make and model: Boeing 737322
- Aircraft serial: 24253
- Aircraft time: 43,340 hours, 23,443 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 935-990, RBL 54, WL 208, RIGHT CREASE BEAM INBOARD CHORD UPPER SURFACE HAS SEVERAL AREAS OF CORROSION.   MAJOR REPAIR ACCOMPLISHED.  DAMAGED SECTION OF CREASE BEAM CHORD REMOVED.  REPLACEMENT PART PREPPED AND INSTALLED. DRAIN SCUPPER INSTALLED.
